# SDR ASOA2015081013613

- Difficulty date: August 10, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PASSENGER DOOR, PRESSURE RELIEF DOOR INNER STIFFENER IS GOUGED APPROXIMATELY .100 LONG, .100 WIDE AND .020 DEEP.  COMPLIED WITH REO 601R-52-11-1040, REV ISSUE 2006/10/30.  REPAIR TO THE NICK, 1 GOUGE DAMAGE ON THE VENT FLAP ON THE PAX DOOR IS COMPLETED IAW REO:601R-52-11-1040.  THE REPAIR MEETS ALL THE REQUIREMENTS OF REO:601R-52-11-1040.
